I'm 25yrs old and me and my hubby have been trying to conceive baby #1 for 14 months. I started using OPKs 5 months ago and discovered my luteal phase was ranging from 7-9 days with spotting starting about 6 days before AF was due. So I did some research and decided to start taking a B Complex and B-6 in an attempt to extend my LP and stop the early spotting. Since i began using OPKs I have always gotten a positive OPK on cycle day 14 or 15 EVERY month. However, this is my 3rd month taking the B vitamins and I'm now on CD 17 and have not gotten a positive OPK so far this month. Could this be from the B vitamins?? Absolutely nothing else has changed... my health is the same, stress is the same, etc. Anyone had a similar experience when on B vitamins? Or does anyone have any other explainations as to why my O date is occuring later in my cycle suddendly?
Additional info: I have regular cycles ranging from 28-30 days.
OK SO I STARTED TAKING FERTIBELLA ON THE 31ST AND I HAD GOT SOME FREE OPK'S AND HPT'S SO I TOOK A OPK AND IT WAS + SO THEN ON THE 1ST I TOOK 2 MORE OPK'S JUST 2 SEE AND THEY BOTH WERE + AS WELL SO NOW 2DAY THE 2ND I TOOK 1 AND IT WAS - AND I AM ALSO SPOTTING. SO MY QUESTION IS DID I OVULATE ALREADY AND IF SO Y AM I SPOTTING ITS LIKE A BRIGHT RED BUT NOT ENOUGH 2 NEED A PAD OR LINER BUT WHEN I WIPE ITS THERE KEEP IN MIND MY CP ON THE 31ST WAS MIDWAY, CREAMY CM, AND KINDA SOFT AND A LIL OPEN, ON THE 1ST I CHECKED EARLY AFTERNOON AND IT WAS MIDWAY, CM WAS CLEAR BUT NOT STRETCHY AND PARTIALLY OPEN, THEN I CHECKED AGAIN AROUND MIDNIGHT LAST NIGHT AND MY CP WAS HIGH, SOFT AND OPEN SO I CHECKED AGAIN THIS MORNING AND IT WAS MIDWAY, CP CREAMY WIT A LIL BLOOD AND PARTIALLY OPEN, PLEASE ANY INFORMATION WOULD BE HELPFUL THANKS IN ADVANCE!!!
Maybe the spotting is implantation bleeding but this usualy happens 5-10 days after ovulation. It could be that u ovulated and caused a bit of blood. Maybe also due to a cyst rupture... It could be many reasons... Usually when u have creamy cm, its usually the type of cm i get after i ovulate. Do u chart your bbt? this would help u confirm that u ovulated
Thanks for your response! Yeah, I stopped taking them 3 days ago (when I didn't get a + OPK on CD14) and I have continued to use the OPKs. Today I got an almost positive (which I normally get the day before I get my positive) and so I'm hoping tomorrow will be the day! I'm definitely laying off the B vitamins and focusing on using natural progesterone cream! I've done a ton of research and it seems to be the better option for me! =)
A short luteal phase can prevent you from conceiving. My suggestion is to go see your doctor and get some blood work done. OPK's are no where near 100%. Your doctor can tell you if you're ovulating and when. In addition to that, he could give you some advice on extending your luteal phase. 10 - 12 days is better but ideal it would be around 14 days. Implantation occurs anywhere from 6 - 12 days past ovulation. If you're only having a 7 - 9 day phase its very likely that the embryo doesn't have enough time to implant.
It could be something as simple as low progesterone or thin lining.
Thank you for your response! I realize me LP is too short which is why I was taking the b vitamins but I'm on CD 20 now and still haven't gotten a strong positive on OPK. Now I've stopped the b vitamins about 6 days ago and I've decided to try natural progesterone cream for a couple of months before going to the doctor (I'm not ready for that step just yet). So you can get negative OPKs and still ovulate? We are still BDing but I can't start my progesterone cream until after I ovulate, so how will I know when it's ok to start the cream??? Ugh, this is frustrating!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.